# SDR DL73S031025

- Difficulty date: November 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS NOTED IN THE FUSELAGE SKIN AT BS 380, BETWEEN S17L AND S18-L.  THE DENT WAS CUT OUT AND REPAIRED PER ERA 385827-14.
